Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 74, Issue 3, 1999
Metadata
 

Controlled Geometry via Smoothing
P. Petersen, G. Wei and R. Ye
pp. 345–363
Abstract | Full-Text PDF (375 KB) | Metadata

The Łojasiewicz exponent of an analytic function at an isolated zero
Janusz Gwoździewicz
pp. 364–375
Abstract | Full-Text PDF (320 KB) | Metadata

Alternating knots satisfy strong property P
Ch. Delman and R. Roberts
pp. 376–397
Abstract | Full-Text PDF (425 KB) | Metadata

Concentration multi-échelles de courbure dans des fibres de Milnor
E. G. Barroso and Bernard Teissier
pp. 398–418
Abstract | Full-Text PDF (399 KB) | Metadata

Riemannian submersions of open manifolds which are flat at infinity
V. Marenich
pp. 419–441
Abstract | Full-Text PDF (399 KB) | Metadata

Intersection homology of toric varieties and a conjecture of Kalai
T. Braden and R. D. MacPherson
pp. 442–455
Abstract | Full-Text PDF (303 KB) | Metadata

Open manifolds with nonnegative Ricci curvature and large volume growth
Ch. Xia
pp. 456–466
Abstract | Full-Text PDF (276 KB) | Metadata

On $ \pi $-hyperbolic knots and branched coverings
L. Paoluzzi
pp. 467–475
Abstract | Full-Text PDF (252 KB) | Metadata

On products in algebraic K-theory
D. Arlettaz, G. Banaszak and W. Gajda
pp. 476–506
Abstract | Full-Text PDF (493 KB) | Metadata